# SDR SIMA200332704

- Difficulty date: November 20, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0306
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FILGHT CRWE REPORTED THE RUDDER 1/2 TO BE INOPERATIVE.  AIRCRAFT WAS DIVERTED TO STL AND LANDED WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 RUDDER PRESSURE SWITCH IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
